Posted by: Lady B | 2013-01-07


Hi Doc

I am a little confused and not at ease at all, the situation is had my periods in Dec from 2nd which lasted about 5 day, my usual lenght, Had sex the morning of the 9th &  had a condom incident. I took Norlevo later that day as i am not on any contraceptive pill. i had a gynaecologist appointment on the 10th for pap smear, and they gynae, prescribed Diane 35 for me (for acne) and was advised to take it when i start my periods. 10 days after i took Norlevo i bled for about 2 days or so (light) and it stopped. a few days leading to my expected periods i had light brownish bleeding up until the 31st where the bleeding was a bit more like my periods. Although it only lasted for 3 day and not as heavy as my periods were, i started taking the pill (diane) when i started bleeding, i have been feeling quite bad for some time now, my breast, i have lower back pain, heachaches, stomach cramps and quite tired. two days into taking Diane, that was 02nd Jan, i took HPT (2 on separate days &  times), came back negative.

I know Diane has bad side effects, but i would like to know what are the chances i could be pregnant, if i am and have already started taking Diane what could be the implications. Should i rather go for blood tests or can i trust the results of HPTs , or this is just hormonal imbalance.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Periods can be upset after taking Norlevo. Possibly the combination of the Norlevo and the Diane has caused s ome of the side effects. They should go away in a few weeks.
If the pregnancy tests were negative, pregnancy is unlikely. Just give the Diane more time.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.